# SDR DALA2021092805851

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 OUT OF LIMITS (NEEDLE ON RED ARC) ESCAPE SLIDE BOTTLE DISCHARGER. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00050: L2 SLIDE DOOR WAS REPLACED BY SERVICEABLE PART PER B757-200 AMM 25-66. (1960661)
